B.Paneah, Fourier Series and Integral Transforms. Solutions to the Problems
(Hebrew), Book, 310 pps., Technion, Haifa, (2007)
Boris Paneah, How to become a reformer in education. On the history of
the soviet special mathematical schools (Russian). The literary supplement "OKNA" to the newspaper
"VESTI", pp.16-22, January 8, 2009, Israel.
List of publications
The Identifying Problem Related to Linear Functional Operators with Linear Arguments, Publ.Math.Debrezen, 75/1-2 (2009), 251-261,
Nonlocal Problems in the Theory of Hyperbolic Differential Equations,
Transactions of the Moscow Mathematical Society, v.70 (2009), 183-234 (Russian).
Another Approach to the Stability of Linear Functional Operators, Aequationes Math., 78 (2009), 45-61.
Identifying Functions Determined by Linear Functional Operators, Russian Journal of Mathematical Physics,
Vol.15, No.2, 2008, pp. 291-296
Some Remarks on Stability of Linear Functional Equations, Banach Journal of Mathematical Analysis,
ISSN 1735-8787(electronic), http://www.math-analysis.org, 1 (2007), no. 1, 56-65.
On the Stability of the Linear Functional Operators Structurally Associated with the Jensen
Operator, Grazer Math.Ber., ISSN 1016-7692, Bericht Nr. 351 (2007, 129-138)
On the General Theory of the Cauchy Type Functional Equations with Applications in Analysis,
Aequationes Mathematicae, 74(2007), pp. 119-157.
Dynamical Systems and Functional Equations Related to Boundary Problems fot Hyperbolic Differential Operators,
DANMath, v.72, No.6/2, 2005.
Boundary Problems for Higher Order Hyperbolic Differential Equations in Bounded Domains,
Russian Journal of Mathematical Physics, v.11, No.4, pp.311-330, 2004.
Dynamic Methods in the General Theory of Cauchy Type Functional
Equations, Contemporary Mathematics, v.364, pp.205-223, 2004.
Dynamical Approach to Some Problems in Integral Geometry, Trans.
Amer. Math. Soc., v.356, No.7, pp.2757-2780, 2004.
B.Paneah, On the Overdeterminedness of Some Functional Equations, Discrete and
Continuous Dynamical Systems (DCDS), v.10, No.1&2, 2004.
B.Paneah, On Solvability of Functional Equations Relating to Dynamical Systems with Two
Generators, Functional Analysis and Its Applications, 37, No.1, pp.55-72, 2003.
B.Paneah, Noncommutative Dynamical Systems with Two Generators and Their Applications
in Analysis, Discrete and Continuous Dynamical Systems (DCDS), v.9, No.6, pp.1411-1422, 2003.
B.Paneah, On the Regularity of Solutions of the First Boundary Problem for High
Order Hyperbolic Differential Equations, Functional-Analitic and Complex methods, their interactions,
and Applications to Partial Differential Equations, Proceedings of the International Graz Workshop,
World Scientific, pp.23-33, 2001.
B.Paneah, Support dependent weighted norm estimates for Fourier transforms II,
Duke Math. J., 2 (1998), pp.335-353.
Degenerated elliptic boundary value problems for weak coupled systems.
Solvability and maximum principle. Operator Theory, Advances and Applications,
Birkhauser Verlag, Bazel/Switzerland, 98 (1997), pp.208-215.
B.Paneah, A problem in integral geometry with application to the Dirichlet problem for a class
of hyperbolic differential equations, Differential Equations, Asymptotic Analysis and Mathematical
Physics, Math. Res. 100, Academie-Verlag, Berlin, 1997, 256-261.
B.Paneah, On a problem in integral geometry connected to the Dirichlet problem for hyperbolic
equations, International Mathematics Research Notes, 5 (1997), 213-222.
B.Paneah, Equivalent norms in some spaces of analytic functions and the uncertainty
principle, Banach Center Publication, 37, 331-335, Warsaw, 1996.
B.Paneah, Support dependent weighted norm estimates for Fourier transforms,
J. Math. Anal. and Appl. 189 (1995).
B.Paneah, On a lower bound for the absolute value of a polinomial of several complex variables
J. of Approximation Theory, 78 (1994), 402-409.
B.Paneah, On sharp support dependent weighted norm estimates for Fourier transforms,
International Mathematics Research Notes, II (1993), 289-294.
Degenerated Elliptic Boundary Value Problems, in Encyclopaedia
of Mathematical Sciences, M.Agranovich, S.Levendorsky, B.Paneah, S.Eidelman, 63 (1994), ? 162-201 Springer-Verlag, Berlin-Heidelberg.
B.Paneah, On the theory of solvability of oblique derivative problem, II, New Methods of the Analysis in the Theory of Boundary Value Problems, 84-94, Voronezh, 1990. (in Russian).
On the solvability of some noncoercive boundary value problems for
elliptic equations, Uspehi Mathem. Nauk 43 (1988), 209-210 = Russian Math. Surveys 43 (1988), 250-251.
Some boundary value problems for elliptic equtions and the Lie algebras
associated with them, II, Mat. Sbornik 133 (1987), = Math. USSR Sbornik 61 (1988), 495-527. Page 1-15Page 16-32
B.Paneah, On a class of Degenerate elliptic second-order pseudodifferential operators, in: Mathematical Modelling of Unstable Mechanics Problems of Continuous Medium, Moscow, 1985, 114-119. (in Russian).
B.Paneah, Nonelliptic boundary value problems and the Lie algebras associated with them, Dokl. Akad. Nauk SSSR 283 (1985), 49-53 = Soviet Math. Dokl. 32 (1985), 44-47.
Some boundary value problems for elliptic equtions and the Lie algebras
associated with them, I, Mat. Sb. 126 (1985), = Math. USSR, Sbornik 54 (1986), 1, 207-237. Page 1-15Page 16-30
B.Paneah, On the solvability of a certain class of non-coercive boundary value problems, Uspehi Mat Nauk 40 (1985), = Russian Math. Surveys 40 (1985), 1, 231-232.
B.Paneah, Nonelliptic boundary value problems connected with diffusion processes, Dokl. Akad. Nauk SSSR 276 (1984), ? 3 = Soviet Math. Dokl. 29 (1984), 554-557.
B.Paneah, Nonlocal boundary value problems for linear differential operators, Mat. Zametki 35 (1984), 3, 425-434 = Math. Notes, 35 (1984), 223-229.
B.Paneah, On the theory of solvability of the oblique derivative problem,
Mat. Sbornik 114 (1981), 2 = Math. USSR, Sbornik 42 (1982), 197-235.
B.Paneah, On a problem with oblique derivative, Dokl. Akad. Nauk SSSR 243 (1978), 1394-1397 = Soviet Math. Dokl. 19 (1978), 1568-1572.
B.Paneah, Coercive estimates for a class of differential operators, Mat. Zametki 20 (1976), 5, 725-732 = Math. Notes, 20 (1976), 965-968.
L.Gnoensky and B.Paneah, On the order's lowering of some nonlinear control system with a small parameter, Scientific Transactions VZMI, Appl. Mathematic, 38 (1976), 23-33. (in Russian)
B.Paneah, On estimates of the type of Hardy inequality for elliptic pseudodifferential operators, Scientific Transactions VZMI, Appl. Mathematic, 38 (1976), 71-74. (in Russian)
B.Paneah, On stability of a control system with distributed parameters, Scientific Transactions VZMI, Appl. Mathematic, 38 (1976), 113-115. (in Russian)
Maz'ya, V.G., Paneah, B.P.
Coercive estimates and regularity of solutions of degenerate
elliptic pseudodifferential equations, Funkcional. Anal. i Prilozen, 4 (1971), 4 = Functional Anal. Appl, 4 (1971), 299-311.
Maz'ya, V.G., Paneah, B.P. Degenerate elliptic pseudodifferential operators on a smooth manifold with simple complex characteristics, Uspehi Mat Nauk 25 (1970), 193-194. (in Russian).
Maz'ya, V.G., Paneah, B.P. Degenerate elliptic pseudodifferential operators on a smooth manifold without boundary, Funkcional. Anal. i Prilozen, 3 (1969), = Functional Anal. Appl, 3 (1969), 159-160.
B.Paneah, Some theorems on restrictions and extensions of the distributions, Mat. Zametki 2 (1967), 6, 577-588. (in Russian).
B.Paneah, Pseudodifferential operators of constant strength in the main, Mat. Sb. 73 (1967), 2 = Math. USSR-Sornik 2 (1967), 2, 179-198.
B.Paneah, Conditions for the solvability of a class of pseudodifferential equations, Dokl. Akad. Nauk SSSR 172 (1967), 5 = Soviet Math. Dokl. 8 (1967),1, 232-234.
B.Paneah, Certain inequalities for functions of exponential type and a priori estimates for general differential operators, Uspehi Mat Nauk 21 (1966), 3 = Russian Math. Surveys 21 (1966), 3, 75-114.
Volevich, L., Paneah, B. A new approach to embedding theorems, Izv. Akad. Nauk Azerb. SSR, Phys. Math. Ser., 1 (1966), 5-13. (in Russian).
Volevich, L., Paneah, B. Certain spaces of generalized functions and embedding theorems, Uspehi Mat Nauk 20 (1965), 1 = Russian Math. Surveys 20 (1965), 1, 1-73.
B.Paneah, Some results in harmonic analysis and their applications to the abstract theory of boundary value problems,
OUTLINES of the Joint Soviet - American Symposium on Partial Differential Equations, Moscow (1963), 214-222.
B.Paneah, On the existence of well-prosed boundary value problems for systems of differential operators, Uspehi Mat Nauk 18 (1963), 2, 175-176. (in Russian).
B.Paneah, On certain problems of harmonic analysis, Dokl. Akad. Nauk SSSR 142 (1962), 5 = Soviet Math. Dokl. 3 (1962), 239-242.
B.Paneah, On a class of differential operators, Uspehi Mat Nauk 16 (1961), 5, 221-222. (in Russian).
B.Paneah, On general systems of differential equations with constant coefficients, Dokl. Akad. Nauk SSSR 138 (1961), 1 = Soviet Math. Dokl. 2 (1961), 602-605.
B.Paneah, On certain theorems of Paley-Wiener type, Dokl. Akad. Nauk SSSR 138 (1961), 1 = Soviet Math. Dokl. 2 (1961), 533-536.
B.Paneah, On extensions of some differential operators, Sibir. Math. J. 2(1961), 4, 574-582. (in Russian)
B.Paneah, On existence and uniqueness of the solution of n-metaharmonic equation in unbounded space, Mosc. State Univ. Vestnic, Math.
Mech. 5(1959), 123-135. (in Russian)